Double relative commutants in coronas of separable C*-algebras

Dan Kucerovsky*, Martin Mathieu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Downloads (Pure)


We prove a double commutant theorem for separable subalgebras of a wide class of corona C*-algebras, largely resolving a problem posed by Pedersen in 1988. Double commutant theorems originated with von Neumann, whose seminal result evolved into an entire field now called von Neumann algebra theory. Voiculescu later proved a C*-algebraic double commutant theorem for subalgebras of the Calkin algebra. We prove a similar result for subalgebras of a much more general class of so-called corona C*-algebras.
Original languageEnglish
Pages (from-to)345-355
Number of pages11
JournalGlasgow Mathematical Journal
Issue number2
Early online date23 Nov 2022
Publication statusPublished - May 2023


Dive into the research topics of 'Double relative commutants in coronas of separable C*-algebras'. Together they form a unique fingerprint.

Cite this